Aleve PM Caplets Pain Reliever/Nighttime Sleep-Aid

Aleve PM Caplets Pain Reliever/Nighttime Sleep-Aid


Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 


Ibuprofen, 200 mg/diphenhydramine citrate, 38 mg. Pain reliever (NSAID)/nighttime sleep-aid. Capsule-shaped tablets. For relief of occasional sleeplessness when associated with minor aches and pains. Helps you fall asleep and stay asleep.


Active Ingredients (in each caplet)...PurposesDiphenhydramine Hydrochloride 25mg...Nighttime Sleep-AidNaproxen Sodium 220 mg (Naproxen 200mg) (NSAID)*...Pain Reliever*Nonsteroidal Anti-Inflammatory Drug Inactive IngredientsCarnauba Wax, FD&C Blue #2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Purified Water, Talc, Titanium Dioxide.


Directions• do not take more than directed• drink a full glass of water with each dose• adults and children 12 years and over: take 2 caplets at bedtime.• do not take more than 2 caplets in 24 hours• if taken with food, this product may take longer to work Other information• read all warnings and directions before use. Keep outer carton.• each caplet contains: sodium 20 mg• store at 20-20degC (68-77degF)• avoid high humidity and excessive heat above 40degC (104degF)

Always refer to the actual package for the most accurate information